# SDR UHLA2014020700077

- Difficulty date: February 7, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 11,099 hours, 8,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE HANDLE WILL NOT MOVE TO DISARM POSITION. CLEANED AND LUBED FLAPS FOR GIRT BAR AS REQUIRED.  PERFORMED OPS CHECK OF R2 DOOR IAW AMM 52-42-40, CHECKS GOOD.
